Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2016, Vol. 25 Issue (3): 030202    DOI: 10.1088/1674-1056/25/3/030202
GENERAL Current Issue| Next Issue| Archive| Adv Search |
New variable separation solutions for the generalized nonlinear diffusion equations
Fei-Yu Ji(吉飞宇)1, Shun-Li Zhang(张顺利)2
1. School of Science, Xi'an University of Architecture and Technology, Xi'an 710055, China;
2. Center for Nonlinear Studies, School of Mathematics, Northwest University, Xi'an 710069, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: